International Journal of Applied Mathematics and Theoretical Physics

Volume 7, Issue 2, June 2021

  • Parabolic Methods for One Dimensional Advection-Diffusion Type Equation and Application to Burger Equation

    Kedir Aliyi Koroche Kedir Aliyi Koroche

    Issue: Volume 7, Issue 2, June 2021
    Pages: 40-52
    Received: Mar. 26, 2021
    Accepted: May 21, 2021
    Published: May 27, 2021
    Downloads:
    Views:
    Abstract: In this paper, the piecewise parabolic method is presented for solving the one-dimensional advection-diffusion type equation and its application to the burger equation. First, the given solution domain is discretized by using a uniform Discretization grid point. Next by applying the integration in terms of spatial variable, we discretized the given... Show More
  • Analytical Solution vs. Numerical Solution of Heat Equation Flow Through Rod of Length 8 Units in One Dimension

    Geleta Kinkino Meyu, Kedir Aliyi Koriche

    Issue: Volume 7, Issue 2, June 2021
    Pages: 53-61
    Received: Jan. 25, 2021
    Accepted: Jun. 07, 2021
    Published: Jul. 02, 2021
    Downloads:
    Views:
    Abstract: The paper presented the basic treatment of the solution of heat equation in one dimension. Heat is a form of energy in transaction and it flows from one system to another if there is a temperature difference between the systems. Heat flow is the main concern of sciences which seeks to predict the energy transfer which may take place between materia... Show More